# SDR 2003FA0000703

- Difficulty date: July 15, 2003
- Submitted: July 15, 2003
- Operation: General aviation
- Aircraft: N88586
- Make and model: Cessna 421C
- Aircraft serial: 421C0644
- Aircraft time: 3,907 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 51412044
- Condition: Broken
- Location: Mlg
- Part time: 3,907 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAB ON THE SUPPORT BROKE OFF ALLOWING THE RT MAIN LANDING GEAR UPLOCK PIVOT BLOCK TO MISSALIGN. THIS COULD RESULT IN THE LANDING GEAR NOT LOCKING UP OR NOT RELEASING WHEN DOWN WAS SELECTED.
